A linear finite difference scheme for generalized time fractional Burgers equation

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalNot applicablepeer-review

38 Scopus Citations
View graph of relations

Author(s)

  • Dongfang Li
  • Chengjian Zhang
  • Maohua Ran

Related Research Unit(s)

Detail(s)

Original languageEnglish
Pages (from-to)6069-6081
Journal / PublicationApplied Mathematical Modelling
Volume40
Issue number11-12
Online published3 Feb 2016
Publication statusPublished - Jun 2016

Abstract

This paper is concerned with the numerical solutions of the generalized time fractional burgers equation. We propose a linear implicit finite difference scheme for solving the equation. Iterative methods become dispensable. As a result, the computational cost can be significantly reduced compare to the usual implicit finite difference schemes. Meanwhile, the finite difference method is proved to be unconditional globally stable and convergent. Numerical examples are shown to demonstrate the accuracy and stability of the method.

Research Area(s)

  • Convergence, Finite difference method, Generalized time fractional Burgers equation, Stability

Citation Format(s)

A linear finite difference scheme for generalized time fractional Burgers equation. / Li, Dongfang; Zhang, Chengjian; Ran, Maohua.

In: Applied Mathematical Modelling, Vol. 40, No. 11-12, 06.2016, p. 6069-6081.

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalNot applicablepeer-review